# SDR 714311122007

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7143
- Engine: Lyc LTS101*
- System (JASC): 2140 · Heating System
- Part: Ecu
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIC AND MED CREW SMELLED SMOKE AND RETURNED TO, AND LANDED AT THE HOSPITAL.  A MECHANIC HAS TROUBLESHOT ANY SYSTEM THAT COULD PRODUCE THE ODOR. PERFORMED A MAINTENANCE OPERATIONAL CHECK FLIGHT AND FOUND NO REOCCURRENCE OF THE ODOR.  DECIDED THAT THE ECU HAD BEEN USED FOR THE FIRST TIME THIS SEASON AND THE BURNING ODOR POSSIBLY WAS FROM THE DUST THAT HAD ACCUMULATED DURING THE HEATERS NON-USE.
